# SDR VJ32002F00081

- Difficulty date: September 25, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 75283
- Part serial: 2524232
- Condition: Inoperative
- Location: Fuel Flow
- Part time: 446 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT SHUT DOWN IN IDLE CUT OFF.  RPM JUMPS FROM 250 RPM TO 400 RPM.  BELIEVE DIAPHRAM DOES NOT SEAT TO CUT OFF FUEL FLOW.
